Jump to content
ACN Latitudes Forums

Recommended Posts

When she was on the steroid burst, she had no appetite at all. As soon as we tapered off... she started eating gallons of ice cream and junk. It was kind of OCDish. She is getting pimples all over her face. Have you ever heard of steroids doing this as your tapering? She also started the bactrim. Could it be that doing it?

Link to comment
Share on other sites

When my son went awhile without eating, he did first turn to more "junkie" food like donuts. He didn't eat non stop,though. As for the pimples, maybe it's not only from the junk but the antibiotics is drawing out bacteria. When people go on antibiotics for acne, your acne actually gets worse for the first few months as it draws out all the bacteria.

Link to comment
Share on other sites

I thought the pimples were from tons of junk food. We tried the bactrim a couple weeks ago and we did not see pimples then. We stopped it, cause it was keeping her up til 6am. Now the doctor has her on a really low dose and tyring to increase it, and we see lots of pimples. She is also ready to get her period any day.

Link to comment
Share on other sites

I thought the pimples were from tons of junk food. We tried the bactrim a couple weeks ago and we did not see pimples then. We stopped it, cause it was keeping her up til 6am. Now the doctor has her on a really low dose and tyring to increase it, and we see lots of pimples. She is also ready to get her period any day.

Has she started menstruation yet, or are you anticipating her 1st period? Just wondering how you know she's ready any day?

Link to comment
Share on other sites

(I'm sorry, I tend to think of yeast a lot)

But, I just wanted to say, since she started/is on an antibiotic, and she is consuming an overload of sugar, be careful it is not yeast overgrowth going on- is she getting probiotics? Is there anyway you can provide substitutes in your house besides the gallons of ice cream?

Just some thoughts---

Link to comment
Share on other sites

We don't have it in the house. She visits all of the neighbors/family. They said she is eating them out of house and home. She steals it from them, and she is not a stealer and admits it.

She has seemed like she was going 2 get her period for years, but it never comes. I am wondering if the steroids are bringing it on. She has been developed for at least 3 years, in many ways. We keep wondering why she hasn't gotten it yet. These pimples are coming way too fast though. She is on such a low dose of bactrim. I was only giving 1/2 of the pill. She has to get up to 2 pills a day. My gut tells me that the steroids are making her eat sweets like crazy. She tells me it is her OCD making her do it. She said she doesn't even want the sweets, but has to take it.

Link to comment
Share on other sites

Sounds kinda similar to my daughter. She does't get the pimples and does have her period, but she will find food where she can get it..no matter how she gets it despite our efforts to cut down on her sugar intake. I also wonder about the possibility for yeast overgrowth? We use Culturelle and like it.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...